# SDR AALA201806269014

- Difficulty date: June 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 231CF LOCATED ON FR 20 TO FR 24 AND Y254 TO Y765 OF THE FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006, IRM 9701 REV H.
